IEICE Communications Express
A short proof for the multi-deletion error correction property of Helberg codes
Manabu Hagiwara
Author information
JOURNALS FREE ACCESS

Volume 5 (2016) Issue 2 Pages 49-51

Details
Download PDF (117K) Contact us
Abstract

A short proof for the s-deletion error-correction property of Helberg codes is given.

Information related to the author
© 2016 The Institute of Electronics, Information and Communication Engineers
Previous article Next article

Recently visited articles
feedback
Top